# SDR QXEA2012112201429

- Difficulty date: November 22, 2012
- Submitted: November 26, 2012
- Operation: Air carrier
- Aircraft: N401QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4031
- Aircraft time: 27,829 hours, 28,856 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: PU90461R2
- Condition: Malfunctioned
- Location: Lavatory
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LAVATORY SMOKE DETECTOR AUDIBLE ALERT SOUNDED DURING CLIMB, NO SOURCE OF SMOKE OR OTHER EVIDENCE OF FIRE FOUND.  F/A RESET SMOKE DETECTOR.  REPLACED FWD LAVATORY SMOKE DETECTOR IAW AMM TASK 26-12-11-000-801 & 400-801. OP'S CHECKED NORMAL IAW AMM TASK T/R 26-050.  ACFT OK FOR SERVICE.
